Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
D. Finkelshtein, et al., “An infinite dimensional umbral calculus”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 276, 2019, pp. 3714-3766.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
M. Kaßmann and A. Mimica, “Intrinsic scaling properties for nonlocal operators”, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, vol. 19, 2017, pp. 983-1011.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
M. Röckner, R. Zhu, and X. Zhu, “A note on stochastic semilinear equations and their associated Fokker-Planck equations”, Journal of Mathematical Analysis and Applications, vol. 415, 2014, pp. 83-109.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929609
C. Marinelli and M. Röckner, “On uniqueness of mild solutions for dissipative stochastic evolution equations”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 13, 2010, pp. 363-376.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929203
C. Marinelli and M. Röckner, “Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise”, Electronic Journal of Probability , vol. 15, 2010, pp. 1528-1555.
PUB | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
V. Bogachev, G. Da Prato, and M. Röckner, “Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces”, Journal of Evolution Equations, vol. 10, 2010, pp. 487-509.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
G. Costakis, D. Hadjiloucas, and A. Manoussos, “On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple”, Journal of Mathematical Analysis and Applications, vol. 365, 2010, pp. 229-237.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794934
R. Schnalle and J. Schnack, “Calculating the energy spectra of magnetic molecules: application of real- and spin-space symmetries”, International Reviews in Physical Chemistry, vol. 29, 2010, pp. 403-452.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
V.I. Bogachev, G. Da Prato, and M. Röckner, “Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces”, Journal of Functional Analysis, vol. 256, 2009, pp. 1269-1298.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
R. Husseini and M. Kaßmann, “Jump processes, L-harmonic functions, continuity estimates and the Feller property”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 45, 2009, pp. 1099-1115.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
G. Costakis, D. Hadjiloucas, and A. Manoussos, “Dynamics of tuples of matrices”, Proceedings of the American Mathematical Society, vol. 137, 2009, pp. 1025-1034.
PUB | DOI | WoS | arXiv
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Y. Kondratiev, T. Kuna, and M.J. Oliveira, “Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces”, CONDENSED MATTER PHYSICS, vol. 11, 2008, pp. 237-246.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
G. Costakis and A. Manoussos, “J-class weighted shifts on the space of bounded sequences of complex numbers”, Integral Equations and Operator Theory, vol. 62, 2008, pp. 149-158.
PUB | DOI | WoS | arXiv
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592663
M. Röckner and G. Trutnau, “A remark on the generator of a right-continuous Markov process”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 10, 2007, pp. 633-640.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613297
P. Lescot and M. Röckner, “Generators of mehler-type semigroups as pseudo-differential operators”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 5, 2002, pp. 297-315.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776345
R. Bhatia and L. Elsner, “The Hoffman-Wielandt inequality in infinite dimensions”, Proceedings of the Indian Academy of Sciences, Mathematical Sciences, vol. 104, 1994, pp. 483-494.
PUB | PDF | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2318705
G. Akemann and R. Grimm, “Zero curvature conditions and conformal covariance”, J.Math.Phys., vol. 34, 1993, pp. 818-835.
PUB | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775483
D. Poguntke, “Decomposition of tensor products of irreducible unitary representations”, Proceedings of the American Mathematical Society, vol. 52, 1975, pp. 427-432.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

keyword="operators"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung